# SDR GTIA2023032737067

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,507 hours, 27,283 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUME EVENT THROUGH 18000 TURNED PACK 1 OFF AND SMELL CLEARED UP ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-INSPECTED APU IAW AMM 49-00-00-200-816-A. FOUND OIL SUMP LINE LEAKING. TORQUED LEAKING LINE IAW CMM 49-10-00. LEAK CHECK GOOD. PERFORMED PACK BURN OUT IAW AMM 21-00-00 ON #1 PACK. NO FUMES OR SMELL DETECTED. THIS CLEARS DMI # 3073691-1. MX PROCEDURES REVERSED. PLACARD REMOVED. MOC
